# SDR DALA1125819871

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 54 HAS SEVERAL MISSING AND LOOSE FASTENERS AND FIBER DAMAGE ON TOP FWD SURFACE OF PANEL.  FABRICATED NEW FLOOR PANEL USING S2912282 HAT CHANNELS .025 7075-T6 IAW ERA 490836-14.  REQUIRED INSP COMPLETED.
